Please use this identifier to cite or link to this item:
Title: Symmetry of the adiabatic condition in the piston problem
Authors: Anacleto, Joaquim
Ferreira, J M
Issue Date: 2011
Citation: Anacleto, Joaquim; Ferreira, J M. Symmetry of the adiabatic condition in the piston problem, European Journal of Physics, 32, 6, 1625-1631, 2011.
Other Identifiers: 0143-0807
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
3 Anacleto and Ferreira European Journal of Physics v32 n6 (2011) 1625-1631.pdf
  Restricted Access
149,8 kBAdobe PDFThumbnail
View/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.